# SDR 05FDEA04045

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON RT WING TE PANEL EXTERNAL SKIN AFT OF PYLON, EXTERIOR  DOUBLER, STA 482-513  RIB 8-9, NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  PREVIOUSLY INSTALLED REPAIR ON RT WING T/E PANEL AFT OF PYLON WAS ACCOMPLISHED ON EA 5710-29479.  VISUAL EVALUATION CONSISTED OF CORRECT LOCATION, SHAPE, SIZE, FASTENER  SPACING/NUMBER, MATERIAL THICKNESS/TYPE AND GOOD WORKMSNSHIP.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  WORK DOCUMENTED ON NRC N00712.
